Can you experience a reaction to restalyne cheek filler 4 months later? Woke up with puffy eyes and warm cheeks?

Not eaten anything out the ordinary and I don't suffer from hay fever . Can you experience a reaction to restalyne cheek filler 4 months later? Woke up with puffy eyes and warm cheeks? My practitioner said it's unlikely as its so long after and to take antihistamines. How do I find out if it's a surgical reaction or not?

Doctor Answers 5

Reaction to Restylane after 4 months

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
It is very unlikely that this type of medical problem is related to your injection. you could have become allergic to something you ate or it could be make-up or something else you put on your face/ antihistamines should help

It’s highly unlikely that you’re experiencing a reaction to Restylane four months after injection.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
 It’s highly unlikely that you’re experiencing a reaction to Restylane four months after injection. I would recommend visiting the doctor who performed the injection to see what’s going on.

Mitchel P. Goldman, MD
San Diego Dermatologic Surgeon
4.9 out of 5 stars 25 reviews

Late reaction to HA filler?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Delayed reaction to HA fillers is a well recognized phenomenon. This needs to be evaluated and treated by someone with a great deal of experience and knowledge of these products. It is not clear from your description whether your symptoms are related to your filler but this should be carefully evaluated. I would recommend being seen by an expert as soon as possible

Brian Biesman, MD
Nashville Oculoplastic Surgeon
4.8 out of 5 stars 41 reviews

Can you react to Restylane 4 months after its injection?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thank you for sharing your problem. It is unlikely that you are having a reaction to Restylane. Please see your doctor in person for comprehensive evaluation. Try antihistamines and cold compresses in the meantime. Feel better..

Restylane and Reaction

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It would be extremely unlikely that you had a reaction four months after the injections.  It is possible that you are having some other sort of reaction and I would consult your dermatologist in person for evaluation.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.